Doctor insights on:
Withdrawal Symptoms Stop Benadryl
I've been taking 25mg Benadryl (diphenhydramine) 2-3 time a day for about 6 months for involuntary movements. What can I expect as withdrawal symptoms if I stop?
Benedryl side effect: No. Withdrawl symptoms are related to a body's reaction after cessation of exposure to an addictive substance. Benedryl=dyphenhydramine is not an addictive substance, so withdrawl would not be medically anticipated. You may have rebound swelling of the sinus tissues that had been treated by the antihistamine. ...Read more
If stopped suddenly,: The ssri's can cause a discontinuation syndrome that can make you feel like you have the flu for a week or so. It can also give you what my patients call brain zaps and the feeling that when you turn your head, it takes a second for your eyes to catch up. Why not taper it with your doctor's help? ...Read moreSee 1 more doctor answer
Probably: You are an alcoholic. Get help.The answer to your question is yes. ...Read more
Concern 4 depression: There can be some very bothersome symptoms from the abrupt discontinuation.Abrupt cessation is not a good idea Also what about the reason that you starting taking the medication in the first place and that is " depression " You should discuss your plan to go off the medication with your psychiatrist and also with a therapist if you also have someone else who is working with you in therapy. ...Read moreSee 1 more doctor answer
Oxybutinin 5mg 3xday and I want to stop because of the side effects. Will I have withdrawal symptoms?
Here are some...: Generally speaking, discontinuing oxybutynin should leave no undue withdrawal side effect. Since the process of doing so is not urgent, you may just decrease 5 mg per day every 2-3 days so to totally rid its use in 6-9 days. If still in doubt, ask the prescribing doctor timely. Best wish to health, urinary urgency, etc. ...Read more
If I have been taking klonopin (clonazepam) as a prn but recently have been taking .5 every night for two months....Will i experience withdrawal symptoms when stop?
Possibly: Discuss a proper tapering plan with your psychiatrist. ...Read more
- Talk to a doctor live online for free
- Could i have withdrawal symptoms when i stop taking benadryl
- Benadryl withdrawal symptoms
- Benadryl withdrawal
- Ask a doctor a question free online
- Person stops femara cold turkey withdrawal symptoms
- Benadryl alcohol withdrawal
- Benadryl withdrawal side effects
- Withdrawal from benadryl
- Talk to a pharmacologist online for free